Quenched Survival of Bernoulli Percolation on Galton–Watson Trees

Marcus Michelen*, Robin Pemantle, Josh Rosenberg

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We explore the survival function for percolation on Galton–Watson trees. Letting g(T, p) represent the probability a tree T survives Bernoulli percolation with parameter p, we establish several results about the behavior of the random function g(T, · ) , where T is drawn from the Galton–Watson distribution. These include almost sure smoothness in the supercritical region; an expression for the kth -order Taylor expansion of g(T, · ) at criticality in terms of limits of martingales defined from T (this requires a moment condition depending on k); and a proof that the kth order derivative extends continuously to the critical value. Each of these results is shown to hold for almost every Galton–Watson tree.

Original languageEnglish
Pages (from-to)1323-1364
Number of pages42
JournalJournal of Statistical Physics
Issue number4
StatePublished - 1 Nov 2020
Externally publishedYes


  • Branching process
  • Quenched survival
  • Random tree
  • Supercritical


Dive into the research topics of 'Quenched Survival of Bernoulli Percolation on Galton–Watson Trees'. Together they form a unique fingerprint.

Cite this